2 Publikationen

Alle markieren

[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930630
On the Geometric Side of the Arthur Trace Formula for the Symplectic Group of Rank 2
Hoffmann W, Wakatsuki S (2018)
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY 255(1224): 1-+.
PUB | WoS
 
[1]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586678
Geometric estimates for the trace formula
Hoffmann W (2008)
ANNALS OF GLOBAL ANALYSIS AND GEOMETRY 34(3): 233-261.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

2 Publikationen

Alle markieren

[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930630
On the Geometric Side of the Arthur Trace Formula for the Symplectic Group of Rank 2
Hoffmann W, Wakatsuki S (2018)
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY 255(1224): 1-+.
PUB | WoS
 
[1]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586678
Geometric estimates for the trace formula
Hoffmann W (2008)
ANNALS OF GLOBAL ANALYSIS AND GEOMETRY 34(3): 233-261.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung